# SDR TRAX200800292

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 23,638 hours, 20,291 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O SIDE WINDOW SHATTERED AT FL250.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
